Posted by Polarbear206 on September 11, 2008, at 11:37:41
In reply to Re: Long term effects of Effexor/permanent » Jenna611, posted by jmmny on September 10, 2008, at 7:33:29
> I have been taking effexor for about 8 years. I originally was prescribed effexor to slow down how quickly i would explode if i was mad. It works great for that. Now the detox issue. I have tried MANY times over the past 8 years to get off my 300MG/day dose. If I miss it even for a day, within 18 hours of my last dose i feel dizzy/vertigo, nausea and (i know this one will sound crazy) i can even hear in my head when my eyes move. I simply feel SO DAMN SICK from even missing one dose. I am happy to speak/coordinate with anyone who is looking to go after the manufacturer of this drug.
Many people have success with adding prozac while trying to get off a SSRI/SNRI that has a short half-life. Prozac has a long half-life, up to 3 weeks or more. Have you tried to wean off as low as 37.5mg at a time?